new meds are making me a little loopy:)

Discussion in 'Fibromyalgia Main Forum' started by Debra49659, Jan 31, 2009.

  1. Debra49659

    Debra49659 New Member

    please forgive my absents over the next couple of days. i went for some injections in my hips and the doc added some meds that will help control the pain for me. fortunately i have some side effects to get though like being loopy....well more than! and also some fogginess.

    im still watching the posts but can't really focus long enough to reply.

  2. Debra49659

    Debra49659 New Member

    I am feeling a bit better, my body is adapting to the new meds. Yeah! I am feeling less pain when I am not moving but the minute I try to get anything accomplished...the pain level kicks back up. But the doctor did mention that it might take a few days for the full effect.

    I am just so happy that pain relief might be in sight and maybe I will be able to get moving just a little bit more:)

    God Bless All!
  3. loto

    loto Member

    what meds are you taking now? i have been on vicodin for so long, that i have to take more and more of it for it to help me. I'm just wondering what you take?